General information
Latest issue

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Izv. Vyssh. Uchebn. Zaved. Mat.:

Personal entry:
Save password
Forgotten password?

Izv. Vyssh. Uchebn. Zaved. Mat., 2002, Number 5, Pages 23–30 (Mi ivm1010)  

This article is cited in 12 scientific papers (total in 12 papers)

On Cauchy problems for two partial differential equations

V. I. Zhegalova, A. N. Mironovb

a Kazan State University
b Elabuga State Pedagogical Institute

Full text: PDF file (154 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2002, 46:5, 21–28

Bibliographic databases:
UDC: 517.955
Received: 27.02.2001

Citation: V. I. Zhegalov, A. N. Mironov, “On Cauchy problems for two partial differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, no. 5, 23–30; Russian Math. (Iz. VUZ), 46:5 (2002), 21–28

Citation in format AMSBIB
\by V.~I.~Zhegalov, A.~N.~Mironov
\paper On Cauchy problems for two partial differential equations
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2002
\issue 5
\pages 23--30
\jour Russian Math. (Iz. VUZ)
\yr 2002
\vol 46
\issue 5
\pages 21--28

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mironov A.N., “On the Cauchy problem in the four-dimensional space”, Differ Equ, 40:6 (2004), 903–907  mathnet  crossref  mathscinet  zmath  isi
    2. A. N. Mironov, “The Riemann method for equations with leading partial derivative in $\mathbb R^n$”, Siberian Math. J., 47:3 (2006), 481–490  mathnet  crossref  mathscinet  zmath  isi
    3. L. B. Mironova, “O kharakteristicheskikh zadachakh dlya odnoi sistemy s dvukratnymi starshimi chastnymi proizvodnymi”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 43 (2006), 31–37  mathnet  crossref
    4. L. B. Mironova, “On the Riemann method in $\mathbb{R}^n$ for a system with multiple characteristics”, Russian Math. (Iz. VUZ), 50:1 (2006), 32–37  mathnet  mathscinet  zmath
    5. A. N. Mironov, “K metodu Rimana resheniya odnoi smeshannoi zadachi”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(15) (2007), 27–32  mathnet  crossref
    6. A. N. Mironov, “The Riemann function for one equation in an $n$-dimensional space”, Russian Math. (Iz. VUZ), 54:3 (2010), 19–23  mathnet  crossref  mathscinet  elib
    7. Mironov A.N., “On the construction of the Riemann function for an equation with leading fifth partial derivative”, Differ Equ, 46:2 (2010), 270–276  crossref  mathscinet  zmath  isi  elib
    8. A. A. Andreev, Yu. O. Yakovleva, “Zadacha Gursa dlya odnoi sistemy giperbolicheskikh differentsialnykh uravnenii tretego poryadka s dvumya nezavisimymi peremennymi”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 3(24) (2011), 35–41  mathnet  crossref
    9. Yagubov M.H., Yusubov Sh.Sh., “The Goursat Problem For the Pseudoparabolic Equation of the Third Order With Singular Coefficients”, Proceedings of the 6Th International Conference on Control and Optimization With Industrial Applications, Vol i, eds. Fikret A., Tamer B., Baku State Univ, Inst Applied Mathematics, 2018, 376–378  isi
    10. Yu. O. Yakovleva, A. V. Tarasenko, “Reshenie zadachi Koshi dlya sistemy uravnenii giperbolicheskogo tipa chetvertogo poryadka metodom Rimana”, Vestn. SamU. Estestvennonauchn. ser., 25:3 (2019), 33–38  mathnet  crossref  elib
    11. Mironov A.N. Mironova L.B., “Laplace Invariants of An Equation With a Dominating Partial Derivative and Three Independent Variables”, Differ. Equ., 55:1 (2019), 68–74  crossref  isi
    12. L. B. Mironova, “Zadacha dlya faktorizovannogo uravneniya s psevdoparabolicheskim differentsialnym operatorom”, Izv. vuzov. Matem., 2020, no. 8, 44–49  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:310
    Full text:85
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020